Affordable Access

deepdyve-link
Publisher Website

An l 2-stable feedback structure for nonlinear adaptive filtering and identification

Authors
  • Sayed, Ali H.
  • Rupp, Markus
Type
Published Article
Journal
Automatica
Publisher
Elsevier
Publication Date
Jan 01, 1997
Volume
33
Issue
1
Pages
13–30
Identifiers
DOI: 10.1016/S0005-1098(96)00136-7
Source
Elsevier
Keywords
License
Unknown

Abstract

This paper proposes a feedback structure for the design of l 2-stable algorithms for nonlinear adaptive filtering and identification, and establishes explicit connections between classical schemes in IIR modeling and more recent results in H ∞ theory. In particular, two algorithms due to Feintuch and to Landau, as well as the so-called pseudo-linear regression and Gauss-Newton algorithms, are discussed within the framework proposed here. Additional examples and simulation results are included to illustrate the applicability of the approach to several nonlinear scenarios.

Report this publication

Statistics

Seen <100 times